"Free Torus Actions and Two-Stage Spaces" by Barry Jessup and Gregory Lupton
 

Document Type

Article

Publication Date

2-1-2012

Publication Title

Mathematical Proceedings of The Cambridge Philosophical Society

Abstract

We prove the toral rank conjecture of Halperin in some new cases. Our results apply to certain elliptic spaces that have a two-stage Sullivan minimal model, and are obtained by combining new lower bounds for the dimension of the cohomology and new upper bounds for the toral rank. The paper concludes with examples and suggestions for future work.

Comments

This research was supported in part by NSERC

DOI

10.1017/S0305004103007242

Version

Postprint

Volume

74

Issue

2

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 15
  • Usage
    • Downloads: 88
    • Abstract Views: 1
  • Captures
    • Readers: 2
see details

Included in

Mathematics Commons

Share

COinS